# SDR Q2SA789002

- Difficulty date: September 22, 2009
- Submitted: September 25, 2009
- Operation: Air carrier
- Aircraft: N789SA
- Make and model: Boeing 747341
- Aircraft serial: 23394
- Aircraft time: 64,491 hours, 12,625 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Vent
- Condition: Obstructed
- Location: Equip Cooling
- Stage of operation: DE
- How discovered: O
- Nature of condition: C, B, J
- Precautionary procedure: O

## Discrepancy

ON DESCENT INTO KORD CREW SMELLED SMOKE IN THE COCKPIT AND EQUIPMENT COOLING "SMOKE" LIGHT CAME ON FIVE MINUTES AFTER SMOKE ODOR STARTED.  EQUIPMENT COOLING SYSTEM PREVIOUSLY ENTERED ON DMI PER MEL 21-33.  CREW CONTINUED DESCENT AND LANDED SAFELY.  UPON INVESTIGATION AND TROUBLESHOOTING FOUND COOLING VENTS ON TRANSFORMER RECTIFIER UNITS NR 1, NR 2, AND NR 3 OBSTRUCTED.  CLEANED VENTS IAW AMM 20-60-06, AND PERFORMED EQUIPMENT COOLING SYSTEM TEST IAW AMM 21-58-00, ALL OPERATION NORMAL.  PERFORMED SMOKE OR FUMES IN CABIN CONDITIONAL INSPECTION IAW AMM 05-51-50, NO FAULT NOTED.  AIRCRAFT RESTORED TO NORMAL.
